# SDR DALA2024071207046

- Difficulty date: July 9, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 89,610 hours, 42,175 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7250 · Turbine Section
- Part: O-Ring
- Condition: Leaking
- Location: Lpt Shaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: AIRCRAFT HAS DIRTY SOCK SMELL. C/A: C/W AMDS W/C 7900-2001 UP TO STEP 4. (523380) R/R LPT SHAFT PLUG ORING ON NBR 2 ENG PER A320 AMM 72-55(7657010 FINISHED C/W AMDS W/C 7900-2001, AND 2100-2003. SMELL NO LONGER PRESENT. OK FOR SVC. (LP: 6130490)
